An Iff solvability condition for the oblique derivative problem
Séminaire Équations aux dérivées partielles (Polytechnique), (1990-1991), Talk no. 18, 7 p.
@article{SEDP_1990-1991____A18_0,
     author = {Lerner, Nicolas},
     title = {An Iff solvability condition for the oblique derivative problem},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1990-1991},
     note = {talk:18},
     zbl = {0737.35171},
     mrnumber = {1131591},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1990-1991____A18_0}
}
Lerner, N. An Iff solvability condition for the oblique derivative problem. Séminaire Équations aux dérivées partielles (Polytechnique),  (1990-1991), Talk no. 18, 7 p. http://www.numdam.org/item/SEDP_1990-1991____A18_0/

[1] R. Beals, C. Fefferman: On local solvability of linear partial differential equations, Ann. of Math. 97, (1973), 482-498. | MR 352746 | Zbl 0256.35002

[2] Y.V. Egorov: The canonical transformations of pseudo-differential operators, Usp.Mat.Nauk, 24: 5 (1969), 235-236. | MR 265748 | Zbl 0191.43802

[3] Y.V. Egorov,V.A. Kondrat'Ev: The oblique derivative problem, Math.USSR Sbomik vol. 7(1969),1. | Zbl 0186.43202

[4] L. Hörmander: Propagation of singularities and semi-global existence theoremsfor (pseudo-) differential operators of principal type, Ann. of Math. 108, (1978), 569-609. | MR 512434 | Zbl 0396.35087

[5] L. Hörmander: The Analysis of Linear Partial Differential Operators (1985) Springer-Verlag, Berlin, Heidelberg, New-York, Tokyo, 4 volumes.

[6] N. Lerner: Sufficiency of condition (ψ) for local solvability in two dimensions, Ann. of Math., 128 (1988), 243-258. | Zbl 0682.35112

[7] A. Melin, J. Sjöstrand: Fourier integral operators with complex-valued phase functions, Springer Lectures Notes, 459, (1975),120-233. | MR 431289 | Zbl 0306.42007

[8] A. Melin, J. Sjöstrand: A calculus for Fourier integral operators in domains with boundary and applications to the oblique derivative problem, Comm.PDE, 2 (9), (1977) 857-935. | MR 458508 | Zbl 0392.35055

[9] S. Mizohata: Solutions nulles et solutions non- analytiques, J. Math.Kyoto Un.1, 271-302, (1962). | MR 142873 | Zbl 0106.29601

[10] R.D. Moyer: Local solvability in two dimensions: necessary conditions for the principal type case, University of Kansas, Mimeographed manuscript, (1978).

[11] L. Nirenberg, F. Treves: On local solvability of linear partial differential equations. I. Necessary conditions. | Zbl 0191.39103

II Sufficient conditions. Correction. Comm.Pure Appl. Math., 23 (1970) 1-38 and 459-509; 24 (1971) 279-288.